zbMATH — the first resource for mathematics

A Bol loop isomorphic to all loop isotopes. (English) Zbl 0157.04801

Full Text: DOI
[1] G. Bol, Gewebe und gruppen, Math. Ann. 114 (1937), no. 1, 414 – 431 (German). · Zbl 0016.22603 · doi:10.1007/BF01594185 · doi.org
[2] D. A. Robinson, Bol loops, Ph.D. Thesis, Univ. of Wisconsin, Madison, 1964. · Zbl 0163.02001
[3] D. A. Robinson, Bol loops, Trans. Amer. Math. Soc. 123 (1966), 341 – 354. · Zbl 0163.02001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.